| Model Number |
20028E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd smartsite¿ extension set disconnected and leaked.The following information was provided by the initial reporter: hanging patient¿s sheets and noticed total parenteral nutrition (tpn) filter was dripping fluids.The tubing that was connected to the filter completely disconnected.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 20028e lot number 21129174 was performed.The search showed that a total of(b)(4)units in 1 lot number was built on 03dec2021.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.